# SDR CALA2011012000028

- Difficulty date: January 19, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N59630
- Make and model: Boeing 737524
- Aircraft serial: 27534
- Aircraft time: 41,928 hours, 21,845 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1817389
- Part serial: 2820
- Condition: Inoperative
- Location: Te Flap
- Part time: 42,183 hours, 22,558 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

WHILE EXTENDING FLAPS, FLAPS STOPPED EXTENDING BETWEEN 1+2DEG.  ALTERNATE FLAP EXTENSION PROCEDURE USED FOR FLAP 15DEG LANDING.  R & R LEFT WING FLAP POSITION TRANSMITTER IAW MM27-58-12 404/ 406.  OPS CHECK GOOD.  PERFORMED LAND VERIFY IAW 22-03-10 (TEST PASSED).  A/C REMAINS CAT 2 AUTOLAND.
